# SDR COEA2024102301921

- Difficulty date: July 30, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 29,073 hours, 33,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S5367121729402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 256293 NR 100011 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: INTERIOR FUSELASE FRAMES 36-39 L/H AFT PAX DOOR THRESHOLD UPPER SURFACE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 51-25-01 & 51-25-03 BY REPLACEMENT OF PAX DOOR THRESHOLD.
